MathSciNet Relay Station
MathSciNet bibliographic data
MR1964970 (2004e:37047) 37D45 (34C15 34D23 82C05 82C20)
Belykh, I.; Belykh, V.; Nevidin, K.; Hasler, M. Persistent clusters in lattices of coupled nonidentical chaotic systems. Chaos 13 (2003), no. 1, 165–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement